Dillion Harper on Oct. 23 @ 5pm PST
286 posts and growing daily!
Chemical Side Effect Nightmare!

Hello again everyone! I haven’t been able to explain exactly what’s been going on with me but have mentioned a few issues I’ve been having each day with my health 🙁 I finally decided, why not share my experience in the hopes that I can help at least one other person!

As some of you know, a few months back I dropped a 50lb weight on my thumb. Breaking the real nail from the skin. OOOOUCH! I started a course of strong meds to avoid infection, however it still happened. I was told that I needed to do this in order to save the nail from falling off FOREVER! (In my line of work, where outer beauty is how I make a living…that was NOT going to fly!)

I continued the meds as directed as my doctor & over the last few months…my health greatly deteriorated. Yes, I’m as holistic & natural as possible but there are occasions when meds are necessary. This specific medication had so many horrific side effects-most of which were not mentioned upon starting this course of treatment, and all of which I am experiencing.

  • difficulty with swallowing
  • pale skin
  • redness, blistering, peeling, or loosening of the skin
  • stomach pain
  • unusual bleeding or bruising
  • yellow skin or eyes
  • bleeding gums
  • bloating
  • chest pain
  • constipation
  • cough or hoarseness
  • dizziness
  • fast heartbeat
  • feeling of discomfort
  • flu-like symptoms
  • general feeling of tiredness or weakness
  • hair loss
  • high fever
  • hives
  • indigestion
  • inflammation of the joints
  • large, hive-like swelling on the face, eyelids, lips, tongue, throat, hands, legs, feet,
  • lower back or side pain
  • muscle aches
  • painful or difficult urination
  • pains in the stomach, side, or abdomen, possibly radiating to the back
  • persistent loss of appetite
  • pinpoint red spots on the skin
  • puffiness or swelling of the eyelids or around the eyes, face, lips, or tongue
  • red skin lesions, often with a purple center
  • red, irritated eyes
  • red, scaling, or crusted skin
  • sores, ulcers, or white spots on the lips or in the mouth
  • sores, welting, or blisters
  • stomach pain, continuing
  • swollen glands
  • swollen lymph glands
  • tightness in the chest
  • troubled breathing with exertion
  • ulcers, sores, or white spots in the mouth
  • unexplained bleeding or bruising
  • Stomach pain
  • Acid or sour stomach
  • bad, unusual, or unpleasant (after) taste
  • liver abnormalities
  • vertigo
  • change of taste or loss of taste
  • heartburn
  • toothache
  • Decreased vision
  • difficulty with moving
  • discouragement
  • feeling sad or empty
  • irritability
  • lack of appetite
  • loss of interest or pleasure
  • loss of sense of smell
  • muscle cramps or spasms
  • muscle stiffness
  • tiredness
  • trouble concentrating

 

!!!! YES, I HAD/HAVE ALL of those symptoms! I know, what the hell?! Chemicals are always what I stay away from :O( Couple that with the symptoms I already have with my Hashimotos/hormones & Rheumatoid arthritis! FML. Luckily, I’m a tough chick or I wouldn’t have been able to continue working or working out it’s been so bad. I was advised to continue the meds even though I felt like my insides were honestly dying. I simply couldn’t live like that anymore. The reason they advised to continue taking was to avoid losing my entire nail permanently-which for obvious reasons, I cannot allow to happen.

 

After much stress & debate, I’ve decided to stop the meds. I decided to go to Los Angeles (for the provider closest to me) for a new treatment that isn’t offered here in Vegas with laser therapy. I wish I would have found out about this months ago before I began destroying all of the hard work I put into my body by eating & living organically & holistically. We live & learn, which is why I’m posting this. Not because I want everyone all up in my biz, lol!…but in case anyone else is going through something similar. I’m blessed to have the resources avail to try this course of therapy where many would not. Wish me luck & Healing!  It will take about a month of detoxing from the meds to feel better. It has been 2 weeks now, I am starting to feel better although I am still experiencing many of the side effects. The laser was preformed by LASER NAIL THERAPY and didn’t hurt at all. I didn’t really feel much except a warm sensation. 

Here’s what I am doing to detox: 

Daily: As usual-all organic foods & extra nutrients from my supplements. Chlorophyll water, and a mix of supplements: (added to my already awesome super doses I get now) Camu Camu, milk thistle, Adeeva Oil of Oregano, Ginko powder, holy basil, ashwaganda.

Some of the most interesting benefits of camu camu include its ability to boost the immune system, protect against chronic diseases, reduce inflammation, detoxify the body, prevent viral infections, reduce mood swings, promote eye health, protect the sexual organ system, and prevent cognitive disorders. It supplies 60 times more Vitamin C per serving than an orange! A teaspoon has 1180% of your recommended daily intake for vitamin C, which is important for gum health, among other functions in our body.

Weekly: Lemon & Coffee enemas along with some attempted meditation to try and de-stress.

For the laser, I will be removing all of my acrylic (and if you follow my social media, you know that my nails are life! lol) Luckily, I will only have to remove the acrylic for 2.5 days, and then I can continue being a fancy pants. So all in all, no big deal. The laser is 85% effective and I may need to do it one more time, although I am hoping & thinking VERY positively that this will be a one and done situation 🙂

 

I’m positive that I will be feeling much better & back to my fabulous nail designs in no time!

 

Thanks for spending some time with me on my blog!

Add my new INSTAGRAM & TWITTER  pages for fun & exciting posts!

Brianna, Holistic Healing Fit Club

 


Leave a Reply

Your email address will not be published. Required fields are marked *